# SDR MALA100177

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 7,528 hours, 4,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK ILLUMINATION STRIP MISSING NEAR GALLEY TRASH.  REPLACED EMERGENCY FLOOR TRACK IN FRONT OF GALLEY TRASH IAW CRJ900 AMM 33-51.  ALL CHECKS GOOD AT THIS TIME.
